Gaussian sequences in arithmetic progressions

John B. Friedlander, Henryk Iwaniec

Research output: Contribution to journalArticle

3 Scopus citations


We prove an optimal 'level of distribution' result sequences of integers of the type X2 + Y2r.

Original languageEnglish (US)
Pages (from-to)149-157
Number of pages9
JournalFunctiones et Approximatio, Commentarii Mathematici
Issue number1
StatePublished - Jan 1 2007

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


  • Distribution
  • Polynomial sequences

Fingerprint Dive into the research topics of 'Gaussian sequences in arithmetic progressions'. Together they form a unique fingerprint.

Cite this